# SDR 03FDEA01133

- Difficulty date: July 24, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46835
- Aircraft time: 72,644 hours, 18,605 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Link
- Part number: ARH0500505
- Part serial: FX003
- Condition: Damaged
- Location: Slats & Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B SLAT DRIVE MECHANISM FWD BEARING AFT RETAINER GREASE SEAL IS BLOWN OUT OF POSITION.   REMOVED AND REPLACED SLAT DRIVE MECHANISM PER AMM 27-83-01-2.
